Our expert says:
You do not indicate what the original cause of your ED (which I am assuming you mean erectile dysfunction)is. Do you have a medical (illness or injury)or psychosocial cause. These days the injection is the second treatment option for ED, most often the oral PDE-5 medications are used.You do not indicate why the injection is being used.
If the cause is not medical and permanent in nature, more psychosocial then reading the erotic fantasy of wartime flings may have aroused you like other fantasies arouse other men. Also whilst reading something you are finding erotic, without any demand to perform sexually with a partner, it is probable that you were relaxed enough to get aroused.
I would suggest you consult a sex therapist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.